| Catalog Number |
5400052000 |
| Medical Device Problem Code |
Device Remains Activated (1525)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/10/2024
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that the equipment kept running during set up for a procedure.Multiple cords and handpieces were tested.This console is the only one that created a run- on condition.No medical intervention and no adverse consequences were reported with this event.As this event occurred during testing at the end user facility, there was no patient involvement and no delay to a surgical procedure.
Additional Manufacturer Narrative
The device was returned for evaluation.Device evaluation: follow-up report submitted to document device evaluation results.
Event or Problem Description